# SDR SWIA2023012605002

- Difficulty date: January 5, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N829SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15452
- Aircraft time: 7,814 hours, 6,398 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Chafed
- Location: E/E Doorway
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR LANDING IS CHAFED AROUND ENTIRE INTERNAL CIRCUMFERENSE , REPAIRED CHAFE DAMAGE ON AVIONICS BAY DOOR LANDING IAW GREO 690-53-21-032 REV--  AND  SRM 51-12-00-001-001-A01.
